Could Use a Little Bit of Support

Discussion in 'Support' started by Nicola8478, May 29, 2018.

    1. Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      Apologies for always complaining but my tinnitus & hyperacusis is so bad at the moment and who knows how long it will last or even calm down to it’s usual hideous level. It reacts to everything. And just gets louder. I didn’t want to get back into meds because it may have contributed to how I am now but can’t seem to cope without them. Think the MRI scan didn’t help.

      I’m so desperately lonely and in pain. Who I was is long gone and I can’t cope. I miss everyone in my life so badly I can barely function as a human anymore.

      And sorry for complaining but I’m so desperate at this point.
       
      • Hug Hug x 5
    2. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @Nicola8478 ,
      Sorry to hear your having a tough time.
      You need medical help I think maybe something for anxiety and talking therapy.
      Try keep relaxing music on around you and off load stress and go at your own pace and you don't have to please anyone and take good care of yourself.
      Don't worry what you can not do and set small goals on what you can do with a bit of effort.
      Your stronger that what you think...
      Love glynis x
       
      • Like Like x 2
      • Friendly Friendly x 1
    3. Ed209

      Ed209 Member Podcast Patron Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      07/2015
      Never apologise. Tinnitus is a tough journey full of many bumps, and nobody improves in a linear fashion. It’s always 3 steps forward and two steps backwards. Reach out to friends and family and get a support network around you. I agree 100% with Glynis; you’re stronger than you think.

      :huganimation:
       
      • Like Like x 2
      • Friendly Friendly x 1
    4. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      @Nicola8478
      Glynis and Ed have given you excellent advice. You may need some medicines to help you smooth off the sharp edges of emotions for the time being and that it may take some time for your ears to settle down. I had severe hyperacusis that soon followed my ultra high pitch loud T. T & H are bad alone not to say combined. They also don't like each other, meaning that if you try to please H with earplugs, T would become so dominant without outside sounds and vice versa for H. So I understand your challenge. I was in a mess initially but I hanged in there. H eventually faded and I am now hardened to the T ringing so much so that it can't cause any negative reactions anymore. Nowadays I live a normal and happy life. I wrote my success story and share some helpful strategies. If you want to check that out, below is the link. You may want to read other stories too as you will find out that most people suffered a lot initially like you now but that they get better later. So don't despair about your situation especially about the future. Take good care. God bless.

      https://www.tinnitustalk.com/thread...w-i-recovered-from-tinnitus-hyperacusis.3148/

       
      • Like Like x 1
      • Friendly Friendly x 1
    5. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      Thank you. I just feel I’ve brought this on myself. I already had one spike through meds and now I’ve gone back on them and it seems to have happened again but worse and I don’t know what to do. I’m litterally at my wits end. I feel so alone. I don’t know where to turn. I’m in hell and I feel like I’d do anything to get out of it at this point. Terrible as that sounds
       
      • Agree Agree x 1
    6. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      Thanks again for all your kind words I don’t mean to appear ungrateful by still whining in my last post. I shall read that Billie thank you x
       
    7. Samantha R

      Samantha R Member Podcast Patron Benefactor Ambassador

      Location:
      Geelong Australia
      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Unknown
      @Nicola8478
      How long have you had tinnitus?
      If it’s early days, then the way you feel is normal.
      I was a mess in the early days and even landed myself in a psych ward (self referred).
      Now I am living a great life despite my tinnitus. I accept the ups and downs. I have good days and bad days, but the bad days are few.
      I never thought it possible to feel this way.
      I am very cautious with noise and with medication, but I am also reasonable and not obsessed.
      Are you able to mask your tinnitus? I’d recommend doing this in the first instance to give your mind a break from listening to the noise.
      I still use masking to this day, especially at night if the tinnitus is bothering me.
      You could consider some natural alternatives to AD's - 5htp, l-tryptophan and St Johns Wort come to mind.
      I have recently started using passionflower as well for the days when I feel anxious.
      This really helps me as well.
      You will feel better, but it does take time.
      I couldn't imagine I'd get to where I am today. With some work and the passage of time, I'm in such a better place.
      Hang in there.
      Sam. x
       
      • Friendly Friendly x 1
    8. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      @Samantha R I’ve have it very severely for about 2 or 3 months now. Also ended up in hospital as you did. Thank you for all those recommendations I shall look into all of them. Have been to my GP today and she has started me on the weening process for Mirtrazipine. I’m nervous about taking them but as everyone says it’s too dangerous to just stop.

      Thanks again.
       
    9. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      Sorry. Forgot to answer your question. I try to mask it but I have a hard time as the H makes it very noise reactive, so sometimes it irritates the T x
       
Loading...

Share This Page